# SDR 6CBA2017062217164

- Difficulty date: June 22, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N851AF
- Make and model: Pilats PC1247
- Aircraft serial: 851
- Aircraft time: 8,417 hours, 7,798 cycles
- System (JASC): 5751 · Ailerons
- Part: Static Wick
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP BOTTOM SKIN IS CRACKED BETWEEN TWO RIVETS ON FORWARD LAP JOINT BETWEEN FORWARD AND AFT FLAP SPARS, BETWEEN FLAP RIBS FIVE AND SIX. REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER IAW SRM 12-B-57-50-00-00A-664B-A.. LEFT ELEVATOR INBOARD STATIC WICK BASE WAS FOUND SEPARATING FROM ELEVATOR SURFACE, AFTER BASE WAS REMOVED FOUND DAMAGE AND CRACKS AT MOUNTING HOLES. REMOVED LEFT ELEVATOR.  INSTALLED REPAIR PATCH AND DISCHARGER BASE AS DETAILED IN SPECIAL REPAIR PROCEDURE RM-12-000864 ISSUE 01. BALANCED ELEVATOR IAW SRM 12-A-51-60-02-00A-276A-A.  REINSTALLED ELEVATOR AFTER REPAIR IAW SRM 12-A-55-20-01-00A-920A-A. ALL WORK PERFORMED  IAW SRM 12-A-55-20-00-00A-664C-A.
